Facebook Pixel
EmpowHER Guest

Pain in hip after depo shot

By Anonymous June 29, 2012 - 10:05am
Rate This

I received a depo shot today and I don't know if she hit the wrong spot. I am having some bad pain and burning. I have been on the shot for years and this has never happened.

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  The most common side effects of Depo-Provera include:

  • Irregular menstruation

  • Absence of menstruation (amennorhea)

  • Weight gain

  • Headaches

  • Anxiety

  • Stomach pain or cramps

  • Dizziness

  • Weakness or fatigue

  • Loss of libido

It's important to call your doctor immediately and let her know of your symptoms.



June 29, 2012 - 11:24am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!